Escaping points and escaping parameters for singly-periodic meromorphic maps: Hausdorff dimensions outlook

Piotr Gałązka , Janina Kotus

Abstract

Let where R is a non-constant rational map. We prove that if is not an asymptotic value of f, then the Hausdorff dimension of the escaping set of f equals , where q is the maximal multiplicity of poles of f. We also consider the set of escaping parameters in the family , i.e. the parameters for which the orbit of a pre-pole of f escapes to infinity under iterates of . Under additional assumptions on f we prove that the Hausdorff dimension of the set of escaping parameters in the family is greater than or equal to.
Author Piotr Gałązka (FMIS / DFE)
Piotr Gałązka,,
- Department of Functional Equations
, Janina Kotus (FMIS / DFE)
Janina Kotus,,
- Department of Functional Equations
Journal seriesComplex Variables and Elliptic Equations, ISSN 1747-6933, (A 20 pkt)
Issue year2018
Vol63
No4
Pages547-568
Publication size in sheets1.05
Keywords in Polishfunkcje meromorficzne, zbiór Julii, zbiory punktów i parametrów uciekających do nieskońconości, wymiar Hausdorffa
Keywords in Englishmeromorphic functions, Julia set, escaping set, escaping parameters, Hausdorff dimension
ASJC Classification2604 Applied Mathematics; 2605 Computational Mathematics; 2612 Numerical Analysis; 2603 Analysis
Abstract in PolishW pracy badane są jednookresowe funkcje meromorficzne będące złożeniem funkcji wymiernej i wykładniczej spełniające założenie, że nieskończoność nie jest ich wartością asymptotyczną. Podany jest wymiar Hausdorffa zbioru punktów uciekających do nieskończoności, tzn. takich, których ciąg iteracji dąży do punktu w nieskończoności. W drugiej części pracy rozważana jest jednoparametrowa rodzina funkcji, której elementami są przeskalowane (parametrem) funkcje z części pierwszej takie, że pewien prebiegun funkcji skalowanej ucieka do nieskończoności. Oszacowano z dołu wymiar Hausdorffa zbioru takich odwzorowań, uzyskując analogię z oszacowaniem z pierwszej części pracy.
DOIDOI:10.1080/17476933.2017.1325477
URL https://www.tandfonline.com/doi/abs/10.1080/17476933.2017.1325477
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 31-07-2019, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.864; WoS Impact Factor: 2017 = 0.832 (2) - 2017=0.69 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back